Alert archive / Montana / High Wind Warnings in 2009
High Wind Warning 5, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Jan 29, 2009, 2:53 PM MST. It took effect at Jan 30, 2009, 2:00 AM MST. It was in force for 33 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2009, 2:53 PM MST (21:53 UTC)
- In effect from
- Jan 30, 2009, 2:00 AM MST
- Expired
- Jan 31, 2009, 10:33 AM MST
- In force
- 33 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTFX 292153 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 253 PM MST THU JAN 29 2009 MTZ009-010-048-300600- /O.UPG.KTFX.HW.A.0004.090130T0900Z-090131T2200Z/ /O.NEW.KTFX.HW.W.0005.090130T0900Z-090131T2200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 253 PM MST THU JAN 29 2009 ...HIGH WIND WARNING IN EFFECT FROM 2 AM FRIDAY TO 3 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 2 AM FRIDAY TO 3 PM MST SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. EXPECT STRONG GUSTY WEST WINDS 30 TO 45 MPH WITH GUSTS TO 70 MPH. WESTERLY WINDS WILL INCREASE IN SPEED LATE TONIGHT. BY FRIDAY MORNING EXPECT GUSTS TO 60 MPH. WINDS WILL FURTHER INCREASE IN SPEED FRIDAY AFTERNOON AND THESE STRONGEST WINDS WILL CONTINUE INTO FRIDAY NIGHT. WINDS MIGHT DIMINISH SLIGHTLY DURING THE DAY SATURDAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
7 follow-up statements
000 WWUS75 KTFX 300409 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 909 PM MST THU JAN 29 2009 MTZ009-010-048-301400- /O.CON.KTFX.HW.W.0005.090130T0900Z-090131T2200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 909 PM MST THU JAN 29 2009 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM FRIDAY TO 3 PM MST SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM FRIDAY TO 3 PM MST SATURDAY. EXPECT STRONG GUSTY WEST WINDS 30 TO 45 MPH WITH GUSTS TO 70 MPH. WESTERLY WINDS WILL INCREASE IN SPEED LATE TONIGHT. BY FRIDAY MORNING EXPECT GUSTS TO 60 MPH. WINDS WILL FURTHER INCREASE IN SPEED FRIDAY AFTERNOON AND THESE STRONGEST WINDS WILL CONTINUE INTO FRIDAY NIGHT. WINDS MIGHT DIMINISH SLIGHTLY DURING THE DAY SATURDAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 301048 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 348 AM MST FRI JAN 30 2009 MTZ009-010-048-301900- /O.CON.KTFX.HW.W.0005.000000T0000Z-090131T2200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 348 AM MST FRI JAN 30 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST SATURDAY. STRONG AND GUSTY WEST WINDS 30 TO 45 MPH WITH GUSTS 60 TO 70 MPH ARE EXPECTED THROUGH SATURDAY AFTERNOON. STRONGEST WINDS ARE EXPECTED FRIDAY NIGHT AND WILL DECREASE DURING THE DAY SATURDAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 301646 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 946 AM MST FRI JAN 30 2009 MTZ009-010-048-302200- /O.CON.KTFX.HW.W.0005.000000T0000Z-090131T2200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 946 AM MST FRI JAN 30 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST SATURDAY. STRONG AND GUSTY WEST WINDS 30 TO 45 MPH WITH GUSTS 60 TO 70 MPH ARE EXPECTED THROUGH SATURDAY AFTERNOON. STRONGEST WINDS ARE EXPECTED FRIDAY NIGHT AND WILL DECREASE DURING THE DAY SATURDAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 302156 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 256 PM MST FRI JAN 30 2009 MTZ009-010-048-310500- /O.CON.KTFX.HW.W.0005.000000T0000Z-090131T2200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 256 PM MST FRI JAN 30 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST SATURDAY. STRONG AND GUSTY WEST WINDS 30 TO 45 MPH WITH GUSTS 60 TO 70 MPH ARE EXPECTED THROUGH MIDNIGHT. LOCAL GUSTS NEAR 90 MPH ARE POSSIBLE. WINDS WILL DIMINISH SLIGHTLY BY SATURDAY MORNING BUT GUSTS OF 60 TO 70 MPH ARE STILL LIKELY OVER THE ROCKY MOUNTAIN FRONT INTO THE AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 310346 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 846 PM MST FRI JAN 30 2009 MTZ009-010-048-311500- /O.CON.KTFX.HW.W.0005.000000T0000Z-090131T2200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 846 PM MST FRI JAN 30 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST SATURDAY. STRONG AND GUSTY WEST WINDS 30 TO 45 MPH WITH GUSTS 60 TO 70 MPH ARE EXPECTED DURING THE OVERNIGHT HOURS AND INTO EARLY SATURDAY MORNING. LOCAL GUSTS NEAR 90 MPH ARE POSSIBLE. WINDS WILL DIMINISH SLIGHTLY BY LATE MORNING BUT GUSTS OF 60 TO 70 MPH ARE STILL LIKELY OVER THE ROCKY MOUNTAIN FRONT INTO THE AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 311041 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 341 AM MST SAT JAN 31 2009 MTZ009-010-048-311845- /O.CON.KTFX.HW.W.0005.000000T0000Z-090131T2200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 341 AM MST SAT JAN 31 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. STRONG AND GUSTY WEST WINDS 30 TO 45 MPH WITH GUSTS 60 TO 70 MPH ARE EXPECTED THROUGH SATURDAY MORNING. WINDS WILL GRADUALLY DIMINISH HOWEVER THE PASSAGE OF A CANADIAN COLD FRONT WILL CAUSE A PERIOD OF VERY STRONG GUSTS DURING THE MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 311733 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1033 AM MST SAT JAN 31 2009 MTZ009-010-048-311845- /O.CAN.KTFX.HW.W.0005.000000T0000Z-090131T2200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU 1033 AM MST SAT JAN 31 2009 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE DIMINISHED FROM VALUES OF FRIDAY NIGHT. IT WILL STILL BE WINDY WITH WEST WINDS 20 TO 30 MPH ALONG THE ROCKY MOUNTAIN FRONT AND GUSTS UP TO 55 MPH. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Jan 29, 2:32 PM MST, 21 minutes earlier.
Area forecast discussion, Jan 29, 2:32 PM MST, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 232 PM MST THU JAN 29 2009 .DISCUSSION... TONIGHT THROUGH SATURDAY...EXPECT NORTHWEST FLOW ALOFT TONIGHT OVER THE AREA. EXPECT A FEW SNOW SHOWERS OVER THE MOUNTAINS OF THE ROCKY MOUNTAIN FRONT AND POSSIBLY OVER SOUTHWEST MONTANA. AN UPPER RIDGE MOVES OVER THE AREA FRIDAY FOR CONTINUED MOSTLY DRY CONDITIONS. ON FRIDAY NIGHT WESTERLY FLOW ALOFT INCREASES AHEAD OF A SHORTWAVE OVER WESTERN CANADA. EXPECT AN INCREASE IN MOISTURE OVER THE MOUNTAINS OF THE ROCKY MOUNTAIN FRONT. THIS SHORTWAVE THEN MOVES OVER THE PLAINS DURING THE DAY SATURDAY. IT WILL BE PRECEEDED BY A COLD FRONT LATER FRIDAY NIGHT INTO SATURDAY. EXPECT AN INCREASE IN MOISTURE OVER THE REMAINDER OF THE FORECAST AREA ON SATURDAY AND INHERITED CHANCE POPS OVER THE PLAINS LOOK PRETTY GOOD. DID INCREASE THE THREAT OF SNOW OVER THE MOUNTAINS OF CENTRAL MONTANA BUT AT LEAST THROUGH SATURDAY AFTERNOON AMOUNTS IN THAT PARTICULAR AREA SHOULD BE NO MORE THAN A FEW INCHES. AS FOR THE HIGH WIND SITUATION..HIGH WINDS AT CUT BANK EARLY THURSDAY AFTERNOON SHOULD DIMINISH BY LATE AFTERNOON SO DO NOT PLAN ON ISSUING A HIGH WIND WARNING FOR THAT AREA AT THIS TIME. LOOKING AHEAD STRONG FLOW ALOFT AND A STABLE AIRMASS OVER THE MOUNTAINS SHOULD LEAD TO HIGH WINDS OVER THE ROCKY MOUNTAIN FRONT BY FRIDAY. HAVE UPGRADED THE HIGH WIND WATCH TO A HIGH WIND WARNING FOR THAT AREA. WINDS IN AN UNSTABLE AIRMASS BEHIND THE COLD FRONT SATURDAY AFTERNOON COULD RESULT IN LOCAL WINDS NEAR HIGH WIND CRITERIA OVER THE PLAINS. BUT AT THIS TIME DO NOT FEEL THERE IS ENOUGH OF A THREAT TO ISSUE A HIGH WIND HIGHLIGHT. BLANK SATURDAY EVENING THROUGH TUESDAY..THE WINDS WILL CONTINUE TO DECREASE THROUGH THE DAY ON SATURDAY AS THE SHORTWAVE MOVES ACROSS OUR CWA BRINGING WITH IT WIDESPREAD SNOW INTO SUNDAY. ACCUMULATIONS SHOULD BE RATHER LIMITED IN THE VALLEYS. TEMPERATURES WILL DROP SATURDAY AND SUNDAY WITH A QUICK RECOVERY BACK ABOVE NORMAL ON MONDAY AND CONTINUED INTO TUESDAY AS THE UPPER LEVEL RIDGE BUILDS BACK IN BEHIND THE EXITING SYSTEM. CURRENTLY THIS STORM SYSTEM DOES NOT LOOK TOO SIGNIFICANT AND WINTER WEATHER HIGHLIGHTS WILL PROBABLY BE UNLIKELY DURING THIS WEEKEND. SUK WEDNESDAY AND THURSDAY...AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BE OVER THE INTER-MOUNTAIN WEST DURING THE PERIOD...FOR MILD AND MOSTLY DRY CONDITIONS. HOWEVER...SOME MODELS INCLUDING THE GFS SHOW A WEAK UPPER LEVEL LOW OVER THE DESERT SOUTHWEST MAY BRING SOME CLOUDINESS ON THURSDAY...SO LOWERED TEMPERATURES A FEW DEGREES THAT DAY. WILLIAMSON DC && .AVIATION... UPDATED 1700Z. MODERATE TO STRONG NW FLOW ALOFT WILL PERSIST OVER THE AREA THROUGH THE NEXT 24 HRS AS AN UPPER LEVEL RIDGE OF HIGH PRESSURE BUILDS INTO THE REGION. MAIN IMPACT TO AVIATION WILL BE WINDS...MAINLY ALONG THE EAST SLOPES OF THE ROCKIES THROUGH THE NEXT 24 HRS...WITH STRONG WINDS EXPANDING EASTWARD ACROSS THE PLAINS FRIDAY AFTERNOON. STRONGEST WINDS WILL BE ALONG THE IMMEDIATE EAST SLOPES TODAY WHERE LOCAL WIND GUSTS TO 45 KTS ARE ANTICIPATED...INCREASING TO 50 KTS FRIDAY MORNING. MOISTURE IN THE THE FLOW WILL PRODUCE BROKEN MID CLOUDS ACROSS THE MTNS AND PORTIONS OF SW MT THROUGH THIS AFTERNOON WITH DECREASING CLOUD-COVER TONIGHT. A FEW SNOW SHOWERS AND LOCAL MVFR CIGS AND TERRAIN OBSCUREMENT CANNOT BE RULED OUT ALONG THE CONTINENTAL DIVIDE THROUGH THIS EVENING. OTHERWISE...VFR CONDITIONS WILL PREVAIL AT ALL TERMINALS. HOENISCH && .PRELIMINARY POINT TEMPS/POPS... GTF 30 47 36 39 / 10 0 10 30 CTB 30 45 35 35 / 10 0 10 20 HLN 26 46 31 43 / 10 0 10 10 BZN 18 41 18 41 / 10 0 10 10 WEY 7 28 4 25 / 10 10 10 30 DLN 18 40 19 36 / 10 0 10 10 HVR 18 37 19 32 / 10 0 0 30 LWT 23 44 27 35 / 10 0 0 30 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING FROM 2 AM FRIDAY TO 3 PM MST SATURDAY FOR MTZ009-010-048. && SHORT TERM...BLANK LONG TERM...HOENISCH AVIATION...HOENISCH WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jan 29, 5:24 AM MST, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 524 AM MST THU JAN 29 2009 MTZ009-010-048-301300- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- 524 AM MST THU JAN 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT GUSTY WESTERLY WINDS WILL INCREASE ALONG THE ROCKY MOUNTAIN FRONT AND THE CUT BANK AREA TODAY. WINDS ARE EXPECTED TO REMAIN BELOW HIGH WIND CRITERIA...BUT ISOLATED GUSTS UP TO 60 MPH MAY BE POSSIBLE IN FAVORED LOCATIONS SUCH AS CANYONS AND PASSES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDS WILL CONTINUE TO INCREASE OVERNIGHT...BECOMING STRONG AND GUSTY BY EARLY FRIDAY MORNING. STRONG WINDS ARE EXPECTED TO CONTINUE THROUGH FRIDAY AFTERNOON BEFORE DIMINISHING SOMEWHAT. HOWEVER...A PACIFIC COLD FRONT WILL SWEEP THROUGH THE AREA EARLY SATURDAY WITH WINDS ONCE AGAIN BECOMING STRONG AND CONTINUING THROUGH SATURDAY AFTERNOON. AS A RESULT...A HIGH WIND WATCH HAS BEEN ISSUED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ011>014-044>047-049>051-054-301300- HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- MEAGHER- 524 AM MST THU JAN 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TODAY AND TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDS WILL INCREASE AND BECOME VERY GUSTY ON FRIDAY. THE WINDS ARE EXPECTED TO CONTINUE THROUGH FRIDAY AFTERNOON BEFORE DIMINISHING SOMEWHAT. HOWEVER...A PACIFIC COLD FRONT WILL SWEEP THROUGH THE AREA EARLY SATURDAY WITH WINDS INCREASING ONCE AGAIN AND CONTINUING THROUGH SATURDAY AFTERNOON. THE NATIONAL WEATHER SERVICE DOES NOT ANTICIPATE ISSUING ANY WATCHES...WARNINGS OR ADVISORIES AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-015-052-053-055-301300- BEAVERHEAD-MADISON-JEFFERSON-BROADWATER-GALLATIN- 524 AM MST THU JAN 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 3:35 AM MST | High Wind Watch | TFX | 11 hr |
Nearby
High Wind Warnings in Montana, 2009Every high wind warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.